Time reversibility of stationary regular finite-state Markov chains

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author McCausland, WJ
dc.date.accessioned 2012-02-02T11:02:06Z
dc.date.issued 2007-01
dc.identifier.citation JOURNAL OF ECONOMETRICS, 2007, 136 (1), pp. 303 - 318
dc.identifier.issn 0304-4076
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/15701
dc.relation.isbasedon 10.1016/j.jeconom.2005.09.001
dc.title Time reversibility of stationary regular finite-state Markov chains
dc.type Journal Article
dc.description.version Published
dc.parent JOURNAL OF ECONOMETRICS
dc.journal.volume 1
dc.journal.volume 136
dc.journal.number 1 en_US
dc.publocation The Netherlands en_US
dc.identifier.startpage 303 en_US
dc.identifier.endpage 318 en_US
dc.cauo.name BUS.Faculty of Business en_US
dc.conference Verified OK en_US
dc.for 1403 Econometrics
dc.personcode 108395
dc.percentage 100 en_US
dc.classification.name Econometrics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords finite-state Markov chains
dc.description.keywords time reversibility
dc.description.keywords Bayesian inference
dc.description.keywords hidden Markov models
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Business
pubs.organisational-group /University of Technology Sydney/Faculty of Business/Economics
utslib.copyright.status Closed Access
utslib.copyright.date 2015-04-15 12:17:09.805752+10
pubs.consider-herdc false
utslib.collection.history Closed (ID: 3)
utslib.collection.history Economics (ID: 372)


Files in this item

This item appears in the following Collection(s)

Show simple item record